| Model Number |
MICL13.7 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Patient-Device Incompatibility (2682); Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993); Optical Problem (3001)
| Health Effect - Clinical Codes |
Cataract (1766); Intraocular Pressure Increased (1937); Visual Disturbances (2140); Halo (2227); No Code Available (3191)
| Date of Event |
07/18/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pt info: unk.(b)(4).Work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.7mm micl13.7 implantable collamer lens, -11.5 diopter, in the patients left eye (os) on (b)(6) 2018.The lens was explanted on (b)(6) 2018 due to problems with pressure.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch will be submitted.
Additional Manufacturer Narrative
Additional data: the reporter indicated the lens was explanted due to low vaulting, elevated intraocular pressure, lens dislocation/subluxation, glare/halos and anterior subcapsular changes (lens opacity).The reporter indicated the lens haptics were posterior to sulcus and optic was against the natural lens.A secondary yag was performed for enlargement of the peripheral iridectomies.The reporter indicated the cause of the event was due to patient related factor (the patients anatomy seemed to be the cause of the icl failure).The lens was not exchanged for another lens.See mfr report # 2023826-2019-00073 for initial lens.Claim # (b)(4).
Additional Manufacturer Narrative
Device evaluated by mfr: device evaluation: the lens was returned dry, in a specimen cup, with residue on lens.Visual inspection found no visible damage to the lens.Claim # (b)(4).